Fixed drug eruption induced by atenolol
H Belhadjali, O Trimech, M Youssef, I Elhani, J Zili
Department of Dermatology, Fattouma Bourguiba Hospital, Monastir, Tunisia
Abstract: Fixed drug eruption (FDE) is characterized by recurrent well-defined lesions in the same location each time the responsible drug is taken. We report here a case of multiple FDE induced by atenolol in a 48-year-old woman confirmed by positive patch test in previously affected sites. Beta-blockers-induced FDE are very rare. Only two cases had been reported in the literature. To the best of our knowledge, this is the first case reported of atenolol-induced FDE confirmed by a positive patch test.
Keywords: fixed drug eruption, patch test, atenolol, beta-blockers
© 2009 The Author(s). This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.